A48781

Members
  • Content count

    1
  • Joined

  • Last visited

Community Reputation

2 Neutral

About A48781

  • Rank
    Newbie
  1. I am a 54 yr old accountant who has been prescribed a combination of vyvanse with an adderall booster taken almost on a daily basis over the past 5 yrs. And while i have never abused either medication, the dosage of vyvanse has been at 70mg for the last few yrs, and the adderall IR is at 30mg, which I usually took half of in the morning and the other half in the afternoon if I needed it.I've not gone over these amts, and it seems to work well without need to go up. That said, I realized I am pegged out at the high-end of clinical standards.i also remember when lesser doses lost their effectiveness before, but for some reason it seems I reached some level of equilibrium. My reasons for quitting are 2-fold: the evening crashes mimic the worst parts of depression (a lifelong battle) and the drug makes me more anti-social than I want to be. It pulls me too deep into work-related projects, well beyond the daily work hours, thus robbing me of time and energy to spend with my family. Today marks one week since I took my last dose. Spiritually I feel good about going in this new direction, but the lack of energy, flat affect, and scatterbrained focus is a bit rough at the moment. And I will say, regrettably, I've been here before, whereby i go back on to the medication due to sudden weight gain, new projects at work, etc..I am going to try and push on through and get on the other side of it this time. I flushed the rest and canceled my next appt with a doc. She would not be supportive of my cessation, but it's my life, not hers. On the weight gain part-do others find the ability to reverse the weight gained in withdrawal with normal exercise and sensible eating? I've walked everyday and cant say I'm eating much more than normal I hope its just my metabolism resetting itself. I will fight that battle next, but first I want to get my neurochemistry restored. This site is a huge benefit. thanks.